On extensions of partial x -operators

Ladislav Skula

Czechoslovak Mathematical Journal (1976)

  • Volume: 26, Issue: 3, page 477-505
  • ISSN: 0011-4642

How to cite

top

Skula, Ladislav. "On extensions of partial $x$-operators." Czechoslovak Mathematical Journal 26.3 (1976): 477-505. <http://eudml.org/doc/12960>.

@article{Skula1976,
author = {Skula, Ladislav},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {3},
pages = {477-505},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On extensions of partial $x$-operators},
url = {http://eudml.org/doc/12960},
volume = {26},
year = {1976},
}

TY - JOUR
AU - Skula, Ladislav
TI - On extensions of partial $x$-operators
JO - Czechoslovak Mathematical Journal
PY - 1976
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 26
IS - 3
SP - 477
EP - 505
LA - eng
UR - http://eudml.org/doc/12960
ER -

References

top
  1. К. E. Aubert, 10.1007/BF02545781, Acta Mathematica, vol. 107 (1962), 1-52. (1962) Zbl0108.26002MR0148773DOI10.1007/BF02545781
  2. E. Čech, Topological spaces, in: Topological papers of Eduard Čech, Czechoslovak Academy of Sciences, Prague 1968, Nr. 28. Translated from Czech: Topologické prostory, Čas. Pěst. Mat., 66 (1937), D225-D264. (1968) MR0248705
  3. R. W. Gilmer, Multiplicative Ideal Theory, Queen's Papers in Pure and Applied Mathematics, No. 12, Queen's University, Kingston, Ontario 1968. (1968) Zbl0155.36402MR0229624
  4. P. Jaffard, Les Systèmes d'Idéaux, Dunod, Paris 1960. (1960) Zbl0101.27502MR0114810
  5. E. W. Johnson, J. P. Lediaev, Quasi-noetherian x -systems, Acta Math. Acad. Scient. Hungaricae, tom. 21 (3-4), (1970), 335-339. (1970) Zbl0217.08204MR0268099
  6. W. Krull, Axiomatische Begründung der allgemeinen Idealtheorie, Sitzungsberichte der Physikalisch-medizinischen Sozietät zu Erlangen, B. 56 (1924), 47-63. (1924) Zbl50.0073.02
  7. W. Krull, Idealtheorie, Springer-Verlag, Berlin 1935. (1935) Zbl0011.19702MR0229623
  8. W. Krull, 10.1007/BF01180441, Math. Zeitschrift 41 (1936), 545-577. (1936) Zbl0015.24501MR1545640DOI10.1007/BF01180441
  9. P. Lorenzen, 10.1007/BF01580299, Math. Zeitschrift, 45 (1939), 533-553. (1939) Zbl0021.38703MR0000604DOI10.1007/BF01580299
  10. H. Prüfer, Untersuchungen über Teilbarkeitseigenschaften in Körpern, Journal für die reine und angewandte Mathematik, B. 168 (1932), 1 - 36. (1932) Zbl58.0147.01

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.